Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Paxil to Wellbutrin-possible side affects.

Posted by danielle on May 30, 1999, at 21:57:14

In reply to Paxil to Wellbutrin-possible side affects. , posted by Susan G. on May 30, 1999, at 19:18:39

I also take Paxil...60mg... and began experiencing tiredness. My doc added a small dose of Wellbutrin...75mg I think...and it made a huge difference. I feel terrific. I tried tapering off the Paxil but the nasty irritability and anxiety returned. Yes, I occasionally feel the shock sensation. It's very strange, isn't it? Anyway I have found the combination to be perfection, nothing weird has happened other than the shocks.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:danielle thread:6842